Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 10, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 17, 2013, 2:26 PM CDT for Menominee County, Shawano County, Wisconsin. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2013, 2:26 PM CDT (19:26 UTC)
- Expired
- Jun 17, 2013, 3:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Menominee County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 72 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -352 J/kg
- Mixed-layer LCL
- 1774 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
970
WUUS53 KGRB 171926
SVRGRB
WIC078-115-172015-
/O.NEW.KGRB.SV.W.0010.130617T1926Z-130617T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
226 PM CDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
SHAWANO COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 315 PM CDT
* AT 221 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHEAST OF WITTENBERG...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHEPLEY...BOWLER...TILLEDA...GRESHAM...LYNDHURST...LEOPOLIS AND
CAROLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4485 8863 4468 8892 4492 8914 4502 8902
TIME...MOT...LOC 1925Z 310DEG 19KT 4494 8902
HAIL...1.00IN
WIND...60MPH
$$
JKL4 follow-up statements
325
WWUS53 KGRB 171934
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CDT MON JUN 17 2013
WIC078-115-172015-
/O.CON.KGRB.SV.W.0010.000000T0000Z-130617T2015Z/
MENOMINEE WI-SHAWANO WI-
234 PM CDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO AND
SOUTHWESTERN MENOMINEE COUNTIES UNTIL 315 PM CDT...
AT 231 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF NEOPIT...AND MOVING SOUTHEAST AT 20 MPH. ADDITIONAL STORMS WERE
LOCATED 3 MILES SOUTH OF MATTOON AND NEAR LEOPOLIS.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TILLEDA...GRESHAM...LYNDHURST...LEOPOLIS AND CAROLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4491 8909 4499 8897 4485 8863 4468 8892
TIME...MOT...LOC 1933Z 310DEG 17KT 4488 8890
HAIL...1.00IN
WIND...60MPH
$$
JKL596
WWUS53 KGRB 171948
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
248 PM CDT MON JUN 17 2013
WIC078-171958-
/O.CAN.KGRB.SV.W.0010.000000T0000Z-130617T2015Z/
MENOMINEE WI-
248 PM CDT MON JUN 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MENOMINEE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF MENOMINEE
COUNTY.
LAT...LON 4468 8892 4483 8903 4494 8887 4489 8874
4486 8874 4486 8866 4485 8863
TIME...MOT...LOC 1948Z 315DEG 16KT 4483 8884
$$
WIC115-172015-
/O.CON.KGRB.SV.W.0010.000000T0000Z-130617T2015Z/
SHAWANO WI-
248 PM CDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO COUNTY
UNTIL 315 PM CDT...
AT 245 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
NEOPIT...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRESHAM...LYNDHURST...LEOPOLIS AND CAROLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4468 8892 4483 8903 4494 8887 4489 8874
4486 8874 4486 8866 4485 8863
TIME...MOT...LOC 1948Z 315DEG 16KT 4483 8884
HAIL...1.00IN
WIND...60MPH
$$
JKL740 WWUS53 KGRB 172002 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 302 PM CDT MON JUN 17 2013 WIC115-172015- /O.CON.KGRB.SV.W.0010.000000T0000Z-130617T2015Z/ SHAWANO WI- 302 PM CDT MON JUN 17 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO COUNTY UNTIL 315 PM CDT... AT 259 PM CDT...A THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF KESHENA...MOVING SOUTHEAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SHAWANO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4479 8896 4486 8881 4485 8863 4468 8892 TIME...MOT...LOC 2002Z 315DEG 16KT 4479 8878 HAIL...1.00IN WIND...<50MPH $$ JKL
692 WWUS53 KGRB 172007 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 307 PM CDT MON JUN 17 2013 WIC115-172017- /O.EXP.KGRB.SV.W.0010.000000T0000Z-130617T2015Z/ SHAWANO WI- 307 PM CDT MON JUN 17 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO COUNTY WILL EXPIRE AT 315 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED SINCE 245 PM. HOWEVER...PENNY SIZE HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4479 8896 4486 8881 4485 8863 4468 8892 TIME...MOT...LOC 2007Z 315DEG 16KT 4477 8876 $$ JKL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:41 PM CDT, 45 minutes earlier.
Area forecast discussion, Jun 17, 1:41 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 141 PM CDT MON JUN 17 2013 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND TUESDAY ISSUED AT 432 AM CDT MON JUN 17 2013 BACKDOOR COLD FRONT WILL DROP SOUTH ACROSS THE AREA AS UPPER TROUGH SWINGS BY AND UPPER WINDS BECOME NORTHWEST. SCATTERED SHOWERS EXPECTED WITH THE FRONTAL PASSAGE WITH THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS OVER CENTRAL WISCONSIN. THE FRONT SHOULD MOVE SOUTH OF THE AREA TONIGHT WITH PARTIAL CLEARING. RAISED LOW TEMPERATURES AS AIR ALOFT IS NOT THAT COLD AND CLOUDS MAY BE SLOW TO EXIT CENTRAL AND WESTERN COUNTIES. SUNNY AND COOL TUESDAY WITH A NORTHEAST WINDS FROM THE COOL LAKE AND BAY. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY ISSUED AT 432 AM CDT MON JUN 17 2013 MEDIUM RANGE MODELS CONTINUE TO INDICATE THAT NORTHWEST FLOW IN THE UPPER LEVELS WILL PREVAIL ACROSS THE WESTERN GREAT LAKES THROUGH THE END OF THE WORK WEEK. BY THIS POINT...A BLOCKING MID-LEVEL RIDGE OVER THE GREAT PLAINS WILL WEAKEN AND ALLOW PIECES OF PACIFIC ENERGY TO MOVE INTO THE REGION THIS WEEKEND. MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT THROUGH 12Z FRIDAY...BUT THE ECMWF HAS BEEN THE MORE CONSISTENT MODEL AS OF LATE...AND PREFER TO STICK WITH IT. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...CANADIAN HIGH PRESSURE WILL DRIFT ACROSS THE REGION TUESDAY NIGHT INTO WEDNESDAY. TUESDAY NIGHT LOOKS A FEW DEGREES WARMER THAN MONDAY NIGHT DESPITE CLEAR SKIES AND LIGHT WINDS. WILL SEE ANOTHER DRY AND SEASONABLE DAY ON WEDNESDAY. BY LATE WEDNESDAY AFTERNOON BUT MORE SO INTO WEDNESDAY NIGHT...WILL SEE A SHORTWAVE DIVE ACROSS LAKE SUPERIOR AND DROP A COOL FRONT ACROSS THE UPPER PENINSULA. UPPER SUPPORT FOR SHOWERS AND STORMS WILL REMAIN NORTH OF WISCONSIN...BUT CANNOT RULE OUT A SHOWER DESPITE MEAGER INSTABILITY. WILL LEAVE A SLIGHT CHANCE ACROSS THE NORTH. HIGHS MAINLY IN THE MID 70S ON WEDNESDAY WILL COOL INTO THE 50S WEDNESDAY NIGHT. REST OF THE FORECAST...THE FRONT WILL REMAIN NEARLY STATIONARY ACROSS NORTHERN WISCONSIN THURSDAY INTO THURSDAY NIGHT. CANNOT RULE OUT WIDELY SCATTERED SHOWER AND TSTORM ACTIVITY AS A RESULT. MUCH BETTER CHANCES OF WIDESPREAD PRECIP WILL OCCUR LATE FRIDAY THROUGH SATURDAY NIGHT WHEN MODEST SHORTWAVES PASS ACROSS THE REGION...AND A WARM FRONT LIFTS INTO THE SOUTHERN GREAT LAKES. MAY SEE A PERIOD OF DRY WEATHER LATE IN THE WEEKEND BUT IT LOOKS RATHER BRIEF AT THIS POINT. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 102 PM CDT MON JUN 17 2013 A COLD FRONT EXTENDED ACROSS CENTRAL AND SOUTHEAST WISCONSIN EARLY THIS AFTERNOON. CIGS WERE IN THE MVFR CATEGORY FROM AROUND RHI TO MNM NORTHWARD AND THERE WERE SOME SHOWERS THAT MOVED ACROSS UPPER MICHIGAN NEAR THE WISCONSIN BORDER. SHOWERS THAT DEVELOPED ALONG AND AHEAD OF THE FRONT DIED OFF OR MOVED OUT OF THE AREA. SHOWERS AND SOME THUNDERSTORMS WERE QUICKLY DEVELOPING IN CENTRAL AND WEST CENTRAL WISCONSIN...BETWEEN THE FRONT TO THE SOUTHWEST AND THE LOW CLOUDS TO NORTH...AHEAD OF AN APPROACHING UPPER LEVEL DISTURBANCE. MESOANALYSIS SHOWED STEEP LAPSE RATES FROM THE SURFACE TO 1.5KM ACROSS MUCH OF CENTRAL AND SOUTHERN WISCONSIN. MUCAPE VALUES WERE IN EXCESS OF 1000J/KG FROM CENTRAL INTO EAST CENTRAL WISCONSIN...THOUGH THERE WAS SOME WEAK CIN IN EAST CENTRAL WISCONSIN AWAY FROM THE LAKE AND STRONGER CIN NEAR THE LAKE. EXPECT SCATTERED SHOWERS AND STORMS THROUGHOUT THE AFTERNOON...SOME STORMS COULD PRODUCE HAIL AND/OR STRONG WIND GUSTS IN ADDITION TO SCATTERED MVFR AND ISOLATED IFR CIGS AND VSBYS IN SHOWERS/STORMS. CONDITIONS SHOULD BECOME LESS FAVORABLE FOR STORMS BY EVENING WITH THE PASSAGE OF THE DISTURBANCE AND LOSS OF DAYTIME HEATING. EXPECT CLEARING SKIES OVERNIGHT WITH MOSTLY CLEAR/VFR CIGS AND VFR VSBYS DURING THE DAY ON TUESDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......MPC AVIATION.......MG
Hazardous weather outlook, Jun 17, 5:47 AM CDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 547 AM CDT MON JUN 17 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 547 AM CDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH SUNDAY. THE GREATEST THREAT OF WIDESPREAD SEVERE WEATHER WOULD APPEAR TO BE DURING THE FRIDAY NIGHT THROUGH SATURDAY NIGHT TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. LMZ521-522-541>543-181100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 547 AM CDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED. A FEW MAY PRODUCE BRIEF GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH SUNDAY. THE GREATEST THREAT OF WIDESPREAD SEVERE WEATHER WOULD APPEAR TO BE DURING THE FRIDAY NIGHT THROUGH SATURDAY NIGHT TIME FRAME. DENSE MARINE FOG MAY DEVELOP BY NEXT WEEKEND...AS SOUTH WINDS BRING HUMID AIR INTO THE REGION. RDM/MPC
In the hours before
Local storm report, Jun 17, 8:52 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
852 AM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 4 NNE WINCHESTER 46.26N 89.87W
06/16/2013 E45 MPH VILAS WI CO-OP OBSERVER
WIND GUSTS OF 45 MPH...POSSIBLY HIGHER...BLEW WOODEN
FURNITURE ACROSS A DRIVEWAY IN THE WINCHESTER AREA. POWER
WAS ALSO KNOCKED OUT DURING THE STORMS. DELAYED REPORT
WITH ESTIMATED TIME.
&&
MGLocal storm report, Jun 17, 12:44 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1244 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM HAIL WAUSAU 44.96N 89.63W
06/17/2013 M0.25 INCH MARATHON WI TRAINED SPOTTER
&&
TIMKSpecial weather statement, Jun 17, 1:10 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 110 PM CDT MON JUN 17 2013 WIZ018>020-030-031-171915- LANGLADE-LINCOLN-MARATHON-MENOMINEE-SHAWANO- 110 PM CDT MON JUN 17 2013 ...STRONG THUNDERSTORM MOVING THROUGH NORTH CENTRAL WISCONSIN... AT 106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES WEST OF ANTIGO...MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...WINDS 40 TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... 5 MILES SOUTHWEST OF ANTIGO BY 150 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Special weather statement, Jun 17, 1:39 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 139 PM CDT MON JUN 17 2013 WIZ018>020-030-031-171915- LANGLADE-LINCOLN-MARATHON-MENOMINEE-SHAWANO- 139 PM CDT MON JUN 17 2013 ...STRONG THUNDERSTORM MOVING ACROSS CENTRAL WISCONSIN... AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME NORTHEASTERN MARATHON COUNTY... MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...WINDS OVER 40 MPH...AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. BRIEF HEAVY RAIN IS ALSO EXPECTED. * THE THUNDERSTORM WILL BE NEAR... HOGARTY BY 145 PM CDT... ELMHURST BY 200 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. JKL
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 1:43 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Shawano | 47 min |
| Jun 17, 2:24 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca | 51 min |
| Jun 17, 3:11 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Winnebago | 49 min |
| Jun 17, 3:20 PM CDT | Tornado Warning | GRB | Calumet, Manitowoc | 25 min |
| Jun 17, 3:44 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc | 61 min |
| Jun 17, 3:55 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 65 min |
| Jun 17, 4:13 PM CDT | Special Marine Warning | GRB | 77 min | |
| Jun 17, 5:03 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc, Outagamie | 42 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.